CSpace
THE STRUCTURE OF SYMPLECTIC GROUPS OVER ARBITRARY COMMUTATIVE RINGS
LI, FA
1987-11-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume32Issue:21Pages:1512-1512
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987M185400020
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28272
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, FA. THE STRUCTURE OF SYMPLECTIC GROUPS OVER ARBITRARY COMMUTATIVE RINGS[J]. KEXUE TONGBAO,1987,32(21):1512-1512.
APA LI, FA.(1987).THE STRUCTURE OF SYMPLECTIC GROUPS OVER ARBITRARY COMMUTATIVE RINGS.KEXUE TONGBAO,32(21),1512-1512.
MLA LI, FA."THE STRUCTURE OF SYMPLECTIC GROUPS OVER ARBITRARY COMMUTATIVE RINGS".KEXUE TONGBAO 32.21(1987):1512-1512.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, FA]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, FA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, FA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.